# SDR CALA2015022700127

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 23,423 hours, 7,983 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROX LIGHTS AT SEAT ROWS 9,10 & 11 ABC ARE INOPERATIVE.  CONNECTED IAW CMM 25-22-53.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
